Motrin® Ibuprofen Oral Suspension, Concentrated Infants' Drops, Dye-Free, Non-Staining Original Berry Flavor

Motrin® Ibuprofen Oral Suspension, Concentrated Infants' Drops, Dye-Free, Non-Staining Original Berry Flavor

Motrin®

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Contains Ibuprofen oral suspension (NSAID) 50mg per 1.25mL. Uses: Temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Use only with enclosed syringe

Ingredients

Active: (in each 1.25mL) Ibuprofen 50mg (NSAID)*...Purpose: Pain reliever/fever reducer. Inactive: anhydrous citric acid, caramel, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sorbitol solution, sucrose, xanthan gum. *Nonsteroidal anti-inflammatory drug.

Directions

Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Measure with the dosing device provided. Do not use with any other device. Dispense liquid slowly into the child's mouth, toward the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. For children under 6 months, ask a doctor. For children with a weight of 12-17 pounds, aged 6-11 months; dispense 1.25mL. For children with a weight of 18-23 pounds, aged 12-23 months; dispense 1.875mL. Other Information: Store between 20-25C (68-77F). Do not use if carton is opened or carton tape imprinted "SAFETY SEAL®" or bottle wrap imprinted "SAFETY SEAL®" and "USE WITH ENCLOSED DOSING DEVICE ONLY" is broken or missing. See bottom panel for lot number and expiration date.

Always refer to the actual package for the most accurate information